Facebook Instagram Twitter RSS Feed Back to top

Remarks on $Q$-independence of Stone algebras

In: Mathematica Slovaca, vol. 56, no. 2
A. Chwastyk - K. Głazek

Details:

Year, pages: 2006, 181 - 197
About article:
We investigate $Q$-independent subsets in Stone algebras for some specified families $Q$ of mappings (e.g.: $M$, $S$, $S0$, $A1$, $G$ and $I$) using the well-known triple representation of Stone algebras.
How to cite:
ISO 690:
Chwastyk, A., Głazek, K. 2006. Remarks on $Q$-independence of Stone algebras. In Mathematica Slovaca, vol. 56, no.2, pp. 181-197. 0139-9918.

APA:
Chwastyk, A., Głazek, K. (2006). Remarks on $Q$-independence of Stone algebras. Mathematica Slovaca, 56(2), 181-197. 0139-9918.